advertisement
Question
Posted by: Cher | 2010/10/15

New on Ciplatrim

Dear DD. Have just read with shock that Reductil withdrawn by Abbots. Dr prescribed Ciplatrim 10 days ago. Have always suffered to lose weight, but now on weigh-less, ciplatrim and exercising. Feel great and lost 1kg in a week. I am 1.48 and weighed 66. Suffered from depression and struggled to lose weight. No history of High blood, heart or circulatory problems

WHAT SHOULD I DO?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Cher
I have heard of the ban of Reductil in Europe, the UK and New Zealand during the course of this year because of the report that there was an increase in circulatory and cardiovascular incidents in susceptible patients. You need to contact the doctor who prescribed Ciplatrim, which also contains sibutramine, and discuss this situation with him/her. If the dr examined you for heart, blood pressure and circulatory problems before prescribing the Ciplatrim then there should not be a problem, but it is always better to be safe than sorry. So please phone the dr ASAP and get confirmation if you can use the product or not. Keep up the Weigh-Less diet plan and the exercise because these two factors will also help you lose weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/10/15

Dear Cher
I have heard of the ban of Reductil in Europe, the UK and New Zealand during the course of this year because of the report that there was an increase in circulatory and cardiovascular incidents in susceptible patients. You need to contact the doctor who prescribed Ciplatrim, which also contains sibutramine, and discuss this situation with him/her. If the dr examined you for heart, blood pressure and circulatory problems before prescribing the Ciplatrim then there should not be a problem, but it is always better to be safe than sorry. So please phone the dr ASAP and get confirmation if you can use the product or not. Keep up the Weigh-Less diet plan and the exercise because these two factors will also help you lose weight.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement